MAUDE Adverse Event Report: ST PAUL BCI; OXIMETER

ST PAUL BCI; OXIMETER
Model Number WW1000EN
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that is non-functional, and all the lights are lit up constantly.The customer is unable to obtain a reading.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol b10010116, as a result of warning letter cms#617147.A product sample was received for evaluation.Visual inspection showed there was no physical damage on the device.During functional check, the reported complaint was verified.The returned monitor was tested with a 4086 multi-parameter simulator and passed.However, when the returned the finger probe was connected to the monitor there was no reading.A good known finger probe was used to test the monitor and worked.The customer finger probe is defective.The customer will need to purchase a new finger probe.There was no light flashing during the test.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12724972
Report Number3012307300-2021-10472
Device Sequence Number11886838
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public30843418000016
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1000EN
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date10/30/2021
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown